| Catalog Number |
CB11LT |
| Medical Device Problem Codes |
Product Quality Problem (1506); Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4), date sent: 1/13/2026 b3: exact event date unk, entered 1/1/2025 as only the year was provided.D4: batch # unk.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an unk procedure, the stability sleeve cb11lt packaging/expected 11mm diameter sleeve but mislabeled as a 12mm with teal lettering.No patient harm and packaging intact/sterile.
Additional Manufacturer Narrative
(b)(4).Date sent: 3/3/2026.Investigation summary: the product was returned to ees for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the cb11lt device was returned inside it's packaging unopened with no apparent damage.Upon evaluation of the universal seal, had a 12 mm size printed on it.The package was visually inspected and no foreign matter was observed to be inside.As part of ethicon¿s quality process, all devices are manufactured, inspected, and released to approved specifications.No conclusion could be reached regarding what may have caused the reported incident.Device history review: a manufacturing record evaluation was performed for the finished device lot 641c13 number, and no non-conformances were identified.